# SDR CALA2025060905368

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 51,201 hours, 27,025 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELEC/SMELL POTIENTIALLY FMOM OVRHD LT 2EF ELEC/SMELL POTIENTIALLY FMOM OVRHD LT 2EF PERFORMED  INSPECTION CHECK REF AMM 05-51-10-200-801-C1 . NO EVIDENCE OF SMOKE OR PRESENT ODOR WAS NOTED, AND PROVIDED FORM 46.6020 TO THE FLIGHT CREW AND CABIN CREW, FROM THE CREW DEBRIEFING, ODOR WAS INITIALLY PRESENT BUT DISSIPATED QUICKLY.
